# SDR DALA2015101506166

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,601 hours, 20,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, WHILE CROSSING THE HOLD SHORT FOR TAKEOFF, THE FORWARD CARGO FIRE LIGHT ILLUMINATED. CREW PERFORMED QRH CARGO FIRE PROCEDURES DISCHARGING CARGO FIRE BOTTLES WITH INDICATION REMAINING.  CREW PERFORMED QRH EVACUATION OF ACFT.  ALL SLIDES DEPLOYED, ACFT WAS CLEARED. MAINTENANCE LATER CHANGED FIRE BOTTLES AND SLIDES AND INSPECTED ACFT.
